# SDR COEA2013062819912

- Difficulty date: May 8, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: S55171200210
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB REAR SPAR STIFFENERS HAVE CORROSION.  FABRICATED AND REPLACED PARTS WITH NEW IAW SRM 55-11-10, FIG 102, REV 99.
